# SDR IPXA2025032660383

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 38,548 hours, 25,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO EMERGENCY ESCAPE ROPE DOOR LATCH BROKEN DEFERRED FO ESCAPE ROPE DOOR IAW EO-93193
